# SDR KCSA07088

- Difficulty date: November 15, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 75,228 hours, 18,855 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE STRONG ACRID SMELL IN COCKPIT TURNED OFF PILOT FLUORESCENT & SMELL WENT AWAY.  FOUND ONE OF THE CAPTAIN`S FLUORESCENT LIGHT BULBS NOT COMPLETELY SEATED IN LIGHT SOCKET.  REMOVED AND REPLACED CAPTAIN'S FLUORESCENT LIGHT BULBS IAW B747 MM CHAPT 33-11-11.  OPS CHECKED SYSTEM FOR 7 HRS.  NO DEFECTS OR ABNORMAL ODORS NOTED.  SYSTEM OPS CHECKS GOOD IAW B747 MM CHAPT 33-11-00.
